Journal of the Mathematical Society of Japan

The mod 2 semicharacteristic and groups acting freely on manifolds

Minoru NAKAOKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 37, Number 1 (1985), 165-172.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230395704

Digital Object Identifier
doi:10.2969/jmsj/03710165

Mathematical Reviews number (MathSciNet)
MR0769783

Zentralblatt MATH identifier
0561.57032

Subjects
Primary: 57S17: Finite transformation groups

Citation

NAKAOKA, Minoru. The mod $2$ semicharacteristic and groups acting freely on manifolds. J. Math. Soc. Japan 37 (1985), no. 1, 165--172. doi:10.2969/jmsj/03710165. https://projecteuclid.org/euclid.jmsj/1230395704


Export citation